Posted by: JJ | 2009-03-21

Propecia side-effects

Hi Doc

I am thinking of starting to use Propecia, as I still have some hair left, but starting to loose it quite quickly. I am currently 30 years old.

I just want to know what negative effects this could have? What are the side-effects?

I waited until my wife was pregnant (she is 6 weeks now), so now I can actually use it. Just to make sure, is it now safe to use and have sex with her even though I am on the pills? I know she should not come in contact with the pills at all, but is that it for her?

Also, I know your sex drive decreases, is it significant? We have sex about once a week or every two weeks, on average.

Thanks doctor!


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

From what I gather (as one of the non-medics in SASHA) there is a small percentage of men who experience some sexual side effects, including lowered libido, erectile difficulties, and changes in volume of ejaculate. As for the impact of this on your pregnant wife, I have to advise you to check this out with the Gynae expert - go to Health 24 home page and look up Gynae Doc on the list of experts.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.